Document Detail


Segmental Testicular Infarction Due to Minocycline-induced Antineutrophil Cytoplasmic Antibody-positive Vasculitis.
MedLine Citation:
PMID:  24793001     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
Segmental testicular infarction is an uncommon clinical entity marked by acute scrotal pain and swelling. Classically, these appear as wedge-shaped, avascular, hypoechoic lesions on a testicular ultrasound. We present a unique case of testicular infarct caused by an antineutrophil cytoplasmic antibody-positive vasculitis secondary to the use of the antibiotic minocycline. The patient's symptoms resolved with cessation of minocycline. We suggest that patients who present with otherwise unexplained testicular infarction undergo a careful review of medications to uncover a potential cause.
Authors:
Timothy D Lyon; Matthew C Ferroni; Daniel P Casella; Louis A D'Agostino; Stephen V Jackman
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2014-4-29
Journal Detail:
Title:  Urology     Volume:  -     ISSN:  1527-9995     ISO Abbreviation:  Urology     Publication Date:  2014 Apr 
Date Detail:
Created Date:  2014-5-5     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  0366151     Medline TA:  Urology     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Copyright Information:
Copyright © 2014 Elsevier Inc. All rights reserved.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Radiotherapy with concurrent cisplatin-based doublet or weekly cisplatin for cervical cancer: A syst...
Next Document:  Spontaneous Clitoral Hood Epidermal Inclusion Cyst Mimicking Clitoromegaly in a Pediatric Patient.